Catastrophic complication following heparin therapy.
Аннотация
Heparin-induced thrombocytopenia is a rare but serious and life-threatening complication of heparin use. We describe the case of a 7-year-old girl with tetralogy of Fallot with pulmonary atresia, who developed multiple thrombotic complications following intracardiac repair, requiring below elbow amputation of the left forearm and right forefoot. Our case illustrates the need for greater awareness of heparin-induced thrombocytopenia, to prevent the significant morbidity associated with it.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.